Extensions of an elementary geometric inequality.

A. Meir; M.S. Klamkin

Aequationes mathematicae (1983)

  • Volume: 26, page 197-207
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Meir, A., and Klamkin, M.S.. "Extensions of an elementary geometric inequality.." Aequationes mathematicae 26 (1983): 197-207. <http://eudml.org/doc/137001>.

author = {Meir, A., Klamkin, M.S.},
journal = {Aequationes mathematicae},
keywords = {euclidean analytic geometry; geometric inequality},
pages = {197-207},
title = {Extensions of an elementary geometric inequality.},
url = {http://eudml.org/doc/137001},
volume = {26},
year = {1983},

AU - Meir, A.
AU - Klamkin, M.S.
TI - Extensions of an elementary geometric inequality.
JO - Aequationes mathematicae
PY - 1983
VL - 26
SP - 197
EP - 207
KW - euclidean analytic geometry; geometric inequality
UR - http://eudml.org/doc/137001
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.